Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 14, 2025, 10:21 PM CDT for 4 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 10:21 PM CDT (03:21 UTC)
- Expired
- Mar 14, 2025, 11:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marshall County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:22 PM CDT | TSTM WND GST 61 | Chillicothe, IL | |
| Mar 14, 10:25 PM CDT | TSTM WND DMG | 1 S Washington, IL | Large trees blown down on the south side of Washington. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 8:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
223
WUUS53 KILX 150321
SVRILX
ILC123-143-179-203-150415-
/O.NEW.KILX.SV.W.0007.250315T0321Z-250315T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1021 PM CDT Fri Mar 14 2025
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Marshall County in central Illinois...
Woodford County in central Illinois...
Northeastern Tazewell County in central Illinois...
Northeastern Peoria County in central Illinois...
* Until 1115 PM CDT.
* At 1020 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Bradford to near Germantown Hills to
near Tremont, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Sparland, East Peoria, Morton, Lacon, Chillicothe, Germantown
Hills, Metamora, Washington, Deer Creek, and Henry around 1025 PM
CDT.
Washburn, Goodfield, and Eureka around 1030 PM CDT.
Congerville, Roanoke, and Varna around 1035 PM CDT.
Toluca, Benson, and Secor around 1040 PM CDT.
Other locations in the path of these severe thunderstorms include
Wenona, El Paso and Minonk.
This includes the following highways...
Interstate 155 near mile marker 31.
Interstate 39 between mile markers 10 and 40.
Interstate 474 between mile markers 11 and 14.
Interstate 74 between mile markers 95 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.
&&
LAT...LON 4112 8933 4110 8935 4110 8905 4093 8905
4092 8893 4075 8893 4075 8899 4067 8898
4066 8904 4063 8904 4063 8910 4061 8914
4059 8959 4081 8957 4115 8959 4115 8933
TIME...MOT...LOC 0320Z 245DEG 49KT 4118 8953 4074 8950 4050 8952
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Barnes2 follow-up statements
875
WWUS53 KILX 150401
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1101 PM CDT Fri Mar 14 2025
ILC143-179-150411-
/O.CAN.KILX.SV.W.0007.000000T0000Z-250315T0415Z/
Tazewell-Peoria-
1101 PM CDT Fri Mar 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL AND
NORTHEASTERN PEORIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.
&&
LAT...LON 4110 8905 4093 8905 4092 8893 4075 8893
4075 8899 4067 8898 4066 8904 4063 8904
4063 8910 4061 8914 4093 8914 4110 8916
TIME...MOT...LOC 0401Z 246DEG 19KT 4132 8913 4087 8910 4064 8913
$$
ILC123-203-150415-
/O.CON.KILX.SV.W.0007.000000T0000Z-250315T0415Z/
Marshall-Woodford-
1101 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN MARSHALL AND EASTERN WOODFORD COUNTIES...
At 1101 PM CDT, severe thunderstorms were located along a line
extending from Peru to Benson to near Carlock, moving northeast at
60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Wenona, El Paso, and Minonk around 1105 PM CDT.
Other locations impacted by these severe thunderstorms include Panola
and Kappa.
This includes Interstate 39 between mile markers 10 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4110 8905 4093 8905 4092 8893 4075 8893
4075 8899 4067 8898 4066 8904 4063 8904
4063 8910 4061 8914 4093 8914 4110 8916
TIME...MOT...LOC 0401Z 246DEG 19KT 4132 8913 4087 8910 4064 8913
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Barnes982
WWUS53 KILX 150409
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1109 PM CDT Fri Mar 14 2025
ILC123-203-150419-
/O.EXP.KILX.SV.W.0007.000000T0000Z-250315T0415Z/
Marshall-Woodford-
1109 PM CDT Fri Mar 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL AND
EASTERN WOODFORD COUNTIES WILL EXPIRE AT 1115 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.
&&
LAT...LON 4110 8905 4093 8905 4092 8893 4075 8893
4075 8899 4067 8898 4066 8904 4063 8904
4063 8910 4061 8914 4093 8914 4110 8916
TIME...MOT...LOC 0409Z 245DEG 49KT 4136 8901 4091 8898 4068 8901
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 9:28 PM CDT, 53 minutes earlier. Its key messages:
- A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +).
- A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm.
- Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week.
- Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois.
Area forecast discussion, Mar 14, 9:28 PM CDT, 53 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 928 PM CDT Fri Mar 14 2025 .KEY MESSAGES... - A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +). - A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm. - Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week. - Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois. && .MESOSCALE... Issued at 926 PM CDT Fri Mar 14 2025 Key Messages...Thunderstorms are capable of producing damaging winds and tornadoes. Latest environmental trends suggest the tornado threat is increasing. Technical Discussion... Latest trends suggest increasing tornado potential across the ILX CWA. The biggest question was the sfc dewpoints (a proxy for instability), and KSPI has seen its dewpoint increase 10 degF in the last hour (now at 53 degF as of this writing). Additionally, low- level wind fields have increased from last writing, with 0.5 km winds around 55 knots and 1 km winds as high as 75-80 kts at times. This all translates to strong low-level shear, with nearly 40 kts in the 0-1km layer. Latest WoFS runs now bring the plume of deeper moisture all the way north across the ILX CWA. Between these thermodynamic and kinematic trends, as well as recent radar trends prompting tornado warnings, all signs point to these storms being capable of producing tornadoes over at least the next 1-2 hours. Generally speaking, still think the tornado threat increases with southward extent, but any of these storms appear capable of producing tors at this point. Erwin && .SHORT TERM... Issued at 211 PM CDT Fri Mar 14 2025 A negatively-tilted, 500-mb trough and it's attendant surface low will continue to lift across the Plains this afternoon, with a Pacific front/dryline arcing towards the Missouri Ozarks and Mid- Mississippi Valley this evening. Convective-allowing models (CAMs) remain in excellent agreement that convective initiation will occur early this afternoon along the dryline as a tongue of 55-60 degF dewpoints and steepening mid-level lapse rates advect into western Missouri and effectively boost MLCAPE. While the initial storm mode will favor supercell structures across Missouri, the expectation is for storms to congeal and grow upscale into a mature QLCS by 00z/7pm due to fast storm motions and the deep-layer shear vectors becoming aligned more parallel to the boundary/forcing as the line approaches west central IL. While the kinematics associated with this line are high-end (99th percentile of climatology), the modest instability (500-1000 J/Kg MLCAPE) should preclude a derecho threat. Rather than a continuous wall of 75+ mph straight-line winds, we are advertising only pockets. Given the robust shear magnitudes and instability confined to the lowest 3km, as well as a strong, N-S oriented LLJ along the line, we anticipate multiple bowing/surging segments, reflectivity tags, and line breaks; all of which will lead to mesovortexgenesis and the potential for QLCS tornadoes. While it is extremely difficult to predict whether or not these embedded tornadoes will be significant (EF-2+), very high 0-3km SRH values (750+ m2/s2) and a large, humped hodograph suggests any mesovortex that does develop within the line will have depth and long-tracked potential, and this is evident in the 6-hr Updraft Helicity (UD) swaths from many of the CAMs. One recent historical comparison that springs to mind is the December 10, 2021 quasi-linear event, which brought 5 EF-2 tornadoes to portions of central IL. Just prior to this evening's convective episode, gusty non- thunderstorm winds will peak in the 45-60 mph range, primarily between 23z-02z/6-9pm, due to the surface pressure gradient tightening beneath a strengthening 70-kt LLJ core. With a very dry and well-mixed PBL lying ahead of the line of convection, it's a reasonable possibility that we achieve sporadic High Wind Warning criteria (58+ mph). Due to the brevity and uncertainty in coverage, we will continue the current Wind Advisory and upgrade later as needed. Other concerns we hold prior to tonight's storms include blowing dust and erratic fire behavior due to abnormally dry top soil and fine fuels (grass, leaves, twigs, pine needles, etc). We have refrained from issuing a Blowing Dust Advisory after coordinating with our Ag partners. Per their guidance, the vast majority of field work to this point has been anhydrous injections and not tillage, though certainly there has been some plowing. Then regarding the Red Flag Warning, which is ongoing, we still anticipate a brief period where wind gusts exceed RH values in areas north of I-72 later this afternoon. This, in tandem with the 80 deg temps and dry fuels, is what is driving the threat for rapid and erratic fire spread. MJA .LONG TERM... (Saturday through Next Friday) Issued at 211 PM CDT Fri Mar 14 2025 A brief shot of cold air will arrive Saturday night into Sunday as northerly winds spill into the region behind the departing storm system. Temperatures will fall into the mid 30s beneath mostly cloudy skies, and we might even squeeze out a few snow showers as the axis of wrap-around moisture pushes through the region. Dry and continued cool weather will remain in place on Sunday, with any lingering cloud cover eroding beneath an advancing ridge axis. Monday through Wednesday will be characterized by dry, windy, and warm conditions as an upper ridge gradually becomes more amplified due to another deep trough carving into the Plains. Concern for elevated fire danger will return during this period as a well-mixed PBL helps pull down afternoon RHs (25-35%) amid warming temperatures (65-75 degF) and increasing southerly flow (30-40 mph) ahead of a rapidly deepening frontal system. Blowing dust may also be a concern during this time as we begin to enter spring tillage season. The next best chance (50-70%) for rain comes Wednesday afternoon along and ahead of a cold front. Instability looks very limited ahead of the front amid shallow moisture, and so widespread thunderstorm activity is not anticipated at this time. It does bear monitoring, though, as both strong deep-layer shear and synoptic ascent could yield isolated severe convection somewhere between the Mid-Mississippi and Ohio River Valleys. The system dry slot will then quickly push through behind the cold front Wednesday evening before the axis of wrap-around moisture works across central Illinois late Wednesday night, perhaps providing some light snow. Another stretch of dry and cool weather returns Thursday and Friday behind the departing frontal system. NBM deterministic guidance currently offers daytime temperatures in upper 40s on Thursday before dropping near 30 degrees Thursday night. Temperatures then modestly increase into the lower 50s by next Friday. MJA && .AVIATION... (For the 00z TAFs through 00z Saturday Evening) Issued at 653 PM CDT Fri Mar 14 2025 A line of strong to severe thunderstorms will move through central Illinois later this evening. Strong southerly winds will continue just ahead of the line of storms with even stronger gusts (roughly 55 kt or so) within pockets of the line of storms. Winds will remain elevated overnight and then ramp up once again Saturday morning as they gradually veer to the southwest. A cold front will move through Saturday afternoon/evening, turning winds to the west-northwest. There is a low chance (30-40%) for ceilings to drop below 3k ft on Saturday, so elected to keep them VFR for the time being. NMA && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM CDT Saturday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 14, 2:09 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 209 PM CDT Fri Mar 14 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 209 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. A line of severe thunderstorms is expected to race across the area tonight between 8 pm and 2 am. The primary threat is damaging winds, potentially in excess of 80 mph, though large hail and a few tornadoes are also possible. Outside the storms, strong winds will occur tonight. Southeast wind gusts of 40 to 50 mph are likely. These winds will cause any outdoor fires to spread rapidly. Also, blowing dust is possible in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong winds are forecast again on Saturday. Southwest wind gusts of 40 to 50 mph are likely from mid morning to mid afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from 8 pm tonight to 2 am Saturday. Expected storm motion is to the northeast around 60 mph. 25
In the hours before
Local storm report, Mar 14, 7:24 PM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
724 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Non-Tstm Wnd Dmg 2 W Andrew 39.89N 89.68W
03/14/2025 Sangamon IL Public
Heavy roof damage from non-thunderstorm
winds.
&&
JRBLocal storm report, Mar 14, 9:26 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
926 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Tstm Wnd Gst Galesburg Airport 40.94N 90.43W
03/14/2025 M69 MPH Knox IL AWOS
REPORTED AT GBG.
&&
37Local storm report, Mar 14, 9:28 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
928 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Non-Tstm Wnd Gst Logan County Airport 40.16N 89.34W
03/14/2025 M47 MPH Logan IL AWOS
REPORTED AT AAA.
&&
37Local storm report, Mar 14, 9:57 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
957 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Dmg 1 SSE Canton 40.55N 90.03W
03/14/2025 Fulton IL Emergency Mngr
Metal carport blown down. Time estimated
from radar.
&&
37Local storm report, Mar 14, 10:13 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1013 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM Tstm Wnd Dmg 3 SE Brimfield 40.81N 89.83W
03/14/2025 Peoria IL Emergency Mngr
Trees down.
&&
37Local storm report, Mar 14, 10:15 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1015 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Tstm Wnd Gst New Berlin 39.73N 89.91W
03/14/2025 E70 MPH Sangamon IL Emergency Mngr
60 to 70 mph winds estimated from New Berlin
to Loami.
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:08 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Mar 14, 8:51 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 39 min |
| Mar 14, 8:57 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 63 min |
| Mar 14, 9:09 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 36 min |
| Mar 14, 9:14 PM CDT | Tornado Warning | ILX | Cass, Mason | 31 min |
| Mar 14, 9:27 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 63 min |
| Mar 14, 9:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Mason, Peoria, Stark, Tazewell and 1 more | 59 min |
| Mar 14, 9:53 PM CDT | Tornado Warning | ILX | Mason | 25 min |
| Mar 14, 10:04 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, McLean, Mason, Menard, Sangamon and 1 more | 56 min |
| Mar 14, 10:11 PM CDT | Tornado Warning | ILX | Tazewell | 34 min |
| Mar 14, 10:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt | 37 min |
| Mar 14, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 64 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | ILX | Shelby | 49 min |
| Mar 14, 11:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Coles, Cumberland, Effingham, Jasper, Moultrie and 1 more | 60 min |
| Mar 14, 11:20 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 40 min |
| Mar 14, 11:31 PM CDT | Tornado Warning | ILX | Macon, Piatt | 29 min |
| Mar 14, 11:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, McLean, Macon, Moultrie and 1 more | 66 min |
| Mar 14, 11:55 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 35 min |
| Mar 15, 12:07 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 38 min |
| Mar 15, 12:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Effingham and 1 more | 63 min |
| Mar 15, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 60 min |
| Mar 15, 12:15 AM CDT | Tornado Warning | ILX | Champaign, Piatt | 28 min |
| Mar 15, 12:18 AM CDT | Tornado Warning | ILX | Coles, Cumberland | 27 min |
| Mar 15, 12:34 AM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 41 min |
| Mar 15, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 26 min |
| Mar 15, 12:51 AM CDT | Tornado Warning | ILX | Champaign | 12 min |
| Mar 15, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar, Vermilion | 48 min |
| Mar 15, 1:33 AM CDT | Tornado Warning | ILX | Jasper | 27 min |
| Mar 15, 1:44 AM CDT | Tornado Warning | ILX | Clark, Crawford | 33 min |
| Mar 15, 1:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.